On \(\tau^*\)-Generalized Locally Closed Sets and \(\tau^*\) -\( gIc\)-continuous Functions in Topological Spaces

Main Article Content

S. Eswaran
A. Pushpalatha

Abstract

In this paper, we introduce new class of set namely \(\tau^*\)-Generalized Locally Closed set,  \(\tau^*\)-Generalized Semi Locally Closed set and functions namely \(\tau^*\)-\(glc\)-continuous function and \(\tau^*\)-\(gsl\)-continuous function in topological spaces and study some of their properties.

Article Details

How to Cite
Eswaran, S. ., & Pushpalatha, A. . (2022). On \(\tau^*\)-Generalized Locally Closed Sets and \(\tau^*\) -\( gIc\)-continuous Functions in Topological Spaces. Journal of Advanced Studies in Topology, 1(1), 34–40. Retrieved from http://m-sciences.com/index.php/jast/article/view/7
Section
Research Articles

Similar Articles

1 2 > >> 

You may also start an advanced similarity search for this article.